# SDR P5CA9701604

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Part number: 69B024075
- Condition: Broken
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NR 17 LEADING EDGE FLAP (RIGHT SIDE) BULLNOSE DRIVE LINK.  REPLACED LINK PER BAC MM 27-81-07.
